# SDR C2XA97CL046

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Prop Assembly
- Condition: Worn
- Location: Lt Engine
- Part time: 1,920 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE LEFT HAND PROPELLER ASSEMBLY WAS FOUND TO HAVE ONE BLADE WITH EXCESSIVE FORE/AFT AND SIDE/SIDE MOVEMENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND PROPELLER ASSEMBLY IAW B1900 MM 61-10-00.  THE OPERATIONAL LEAK CHECKS INCLUDING BALANCE WERE SATISFACTORY.  ACFT TOTAL TIME 3,272.6 HOURS.  ACFT TOTAL CYCLES, 4,191.  (X)
